# SDR SWAA2023100395868

- Difficulty date: August 31, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63579
- Aircraft time: 19,170 hours, 9,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO COMPARTMENT TRANSITION ANGLE AT STA. 480+13 RBL 24 HAS SURFACE CORROSION.<[01] TRANSITION ANGLE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. R/R TRANSITION ANGLE PER SRM 51-40-02;[02] C/W INSPECTION
